# SDR SWAA2021050363193

- Difficulty date: April 9, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 74,508 hours, 43,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 380-400 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 380-400 BL 0 WL 208 UPPER ATTACH ANGLE IS CRACKED. / REMOVED DAMAGED INTERCOSTAL BS380 - 400 BL0 WL 208 AND LOCATED AND DRILLED NEW I.A.W BOEING DWG 143A5400 AND SRM 51-40-05-0G-0 OK TO INSTALL 80512R 13APR21 INSP 18 13APR21 INSTALLED NEW INTERCOSTAL BS380 - 400 BL0 WL208 I.A.W BOEING DWG 143A5400 AND SRM 51-40-02-0G-0
